- Volume 12, Number 1 (2006), 157-168.
The problem of prediction is considered in a multidimensional setting. Extending an idea presented by Barndorff-Nielsen and Cox, a predictive density for a multivariate random variable of interest is proposed. This density has the form of an estimative density plus a correction term. It gives simultaneous prediction regions with coverage error of smaller asymptotic order than the estimative density. A simulation study is also presented showing the magnitude of the improvement with respect to the estimative method.
Bernoulli, Volume 12, Number 1 (2006), 157-168.
First available in Project Euclid: 28 February 2006
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Manuel Corcuera, José; Giummolè, Federica. Multivariate prediction. Bernoulli 12 (2006), no. 1, 157--168. https://projecteuclid.org/euclid.bj/1141136655